# SDR SWAA001665

- Difficulty date: September 3, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 18,661 hours, 16,649 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR FROM REAR COFFEEMAKERS.  REMOVED AND REPLACED AFT GALLEY NR 2 COFFEEMAKER PER MM.
